Aspirin use after hip fracture repair increased risk of DVT

 http://www.healio.com/orthopedics/trauma/news/online/%7B465e2d26-d317-46ae-8ed6-4a98ecb6e742%7D/aspirin-use-after-hip-fracture-repair-increased-risk-of-dvt

 

Aspirin use after hip fracture repair increased risk of DVT

  • August 1, 2014
BREAKING NEWS
 
 
Aspirin use after repair of hip fracture increased DVT risk
Although bleeding rates were substantially lower, patients prescribed aspirin following repair for hip fracture had a higher risk of deep venous thrombosis (DVT) compared with patients prescribed anticoagulation, according to study results.Read more

6 comentarios

  1. I simply want to say I’m very new to blogs and definitely savored your web-site. Likely I’m want to bookmark your website . You really have good stories. Regards for revealing your webpage.

  2. No Prep Shirts

  3. My brother recommended I may like this web site. He was once totally right. This post truly made my day. You cann’t imagine just how much time I had spent for this info! Thank you!

Los comentarios han sido desactivados.

A %d blogueros les gusta esto: